# SDR SWAA2022030124749

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** EXTERNAL FUSELAGE SKIN COMMON TO DORSAL HAS CORROSION AROUND MULTIPLE FASTENER HEADS (MARKED) BS 912-994 STR 2 L / REPAIRED FUSELAGE SKIN BS 912-994 STR 2L IAW ATS ER 19-01047 REV IR AND EA 1-753-34059 REV IR.
